# SDR IPXA2019011237767

- Difficulty date: January 8, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053300000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C AFT CARGO FLOOR PANEL 151 IS CRACKED AT AFT END. FABRICATED NEW FLOORBOARD 151 IAW SREO-A300-5320-16407.
